# SDR SWAA2022031408143

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 LEADING EDGE SLAT WELL LOWER SUPPORT ASSEMBLY VERTICAL FLANGE IS CORRODED AT TAI TELESCOPING DUCT BEARING TAB FSS 308. / REPAIRED LH WING #4 LEADING CAGE SLAT WALL LOWER SUPPORT ASSEMBLY VERTICAL FLANGE (FSS 308) IAW EA # 190652(AAR) REV IR AND SWA EA 1-757-16492 REV IR NO FOURTHER ACTION REQUIRED.
